# SDR DXTA2009070703721

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 2,627 hours, 2,045 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Fuel Manifold
- Component: Manifold
- Component part number: 38838991
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

FUEL FUMES IN COCKPIT AND CABIN WITH APU BLEED AIR ON.  SECURED APU AND FUMES STOPPED.  REMOVED SECONDARY FUEL MANIFOLD P/N 38838991 DUE TO A FITTING ON LINE LEAKING. INSTALLED A NEW LINE P/N 3883899-1. ALL WORK DONE IAW MM 49-30-06 RAN APU AND ACCOMPLISHED A SATISFACTORY LEAK CHECK, SHUT DOWN APU. REMOVED THE WATER SEPARATOR AND REPLACED THE CONDENSER (COALESER SOCK) P/N 83237-12 WITH A NEW CONDENSER SUPPLIED BY CUSTOMER, SAME P/N. CLOSED UP ALL ACECSS, AND PERFORMED APU RUN WITH BLEED AIR ON FOR ABOUT 15 MINUTES, AND NO FAULTS NOTICED, ALSO WATER SEPARATOR LEAKED CHECKED GOOD.- WORK DONE IAW MM 12-19-02 AND 21-51-00.
